Risk of heart problems on chemo?

Save as Favorite
Sign in to receive recommendations (Learn more)
Question from Helen: Dr. Weiss, I got CHF from chemo (AC). Why don't the oncologists tell you more about it during chemo? Now I am on lots of heart meds and my BP is so low.
Answers - Marisa Weiss, M.D. Adriamycin chemotherapy is associated with a very low risk of heart problems. But even though the risk is low, if it affects you, it feels like 100 percent risk. Hopefully, the medications and other types of treatments can help keep your heart strong. Your doctors will probably encourage you to get your body in the best condition possible, to reduce the stress on your heart.

The Ask-the-Expert Online Conference called Easing Breast Cancer Fears featured Marisa Weiss, M.D. answering your questions about managing emotional effects of breast cancer diagnosis and treatment.

Editor's Note: This conference took place in June 2000.

The materials presented in these conferences do not necessarily reflect the views of Breastcancer.org. A qualified healthcare professional should be consulted before using any therapeutic product or regimen discussed. All readers should verify all information and data before employing any therapies described here.

A production of LiveWorld, Inc.
Copyright 2010. All rights reserved.



Springappeal300x125 nm a
Back to Top